MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 20MM; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 20MM; POLYETHYLENE SUTURE
Model Number 223746
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).
 
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction the graft was being held with tension, while the surgeon was somewhat applying the suture with the speedtrap white 20 mm the graft was pulled back.The procedure was completed using a replacement.No patient consequence and no surgical delay was reported.As additional information, the surgeon mentioned this was the thinnest ligament the s/he had seen.Additional information provided by the affiliate reported the device will not be returning for evaluation.Additional information was not provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that the graft was pulled back.The complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [5l44970] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device [5l44970] number, and no non-conformances were identified.

Brand Name
SPEEDTRAP WHITE 20MM
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9759237
Report Number1221934-2020-00688
Device Sequence Number688739
Product Code GAT
UDI-Device Identifier10886705027132
UDI-Public10886705027132
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number223746
Device Catalogue Number223746
Device Lot Number5L44970
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/03/2020
Patient Sequence Number1